# SDR DALA2025120308832

- Difficulty date: November 24, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 97,310 hours, 18,159 cycles
- System (JASC): 5270 · Door Warning System
- Part: Button
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE INDICATOR LIGHT INOP OR DAMAGED.   R&R SLIDE LIGHT BUTTON ASSY PER B767-400 AMM 52-73-01 OPS CK (1320112)
